New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

rjc33c
New Member


Date Joined Aug 2005
Total Posts : 3
   Posted 8/2/2005 11:50 AM (GMT -6)   
Hi.. I had to take predisone in my early 20's and just one of the side effects left my bladder in poor conditon..after seeing a dr and being told to lose 20lbs and walk a couple of miles a day..which I did..and still do walk daily..it did not help..I was incontinent..and during the day had to urinate approximately every 20 mins..had leakage..and during sleep, every hour on the hour I was up using the bathroom..my mother who has been studiing alternative medicine for many years suggest a herb called uva-ursi. I took this for 2 years and because it is all natural with no side effects..I had a series of x-rays done 9 months after stopping the herb..now I can say my bladder is 100% confirmed by me and my dr..it sure is nice to know the pharmaceutical co's are not getting anymore of my money..Thanks
P.S. I do have other stories email me if you are interested.
Rhonda
New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, October 23, 2017 6:50 PM (GMT -6)
There are a total of 2,886,331 posts in 316,704 threads.
View Active Threads


Who's Online
This forum has 157796 registered members. Please welcome our newest member, Rjfdgkde.
940 Guest(s), 16 Registered Member(s) are currently online.  Details
cupcakespinkgal, bhorvat, notsosicklygirl, 0311, Dahlias, countess18, Michael_T, ArtAngel, The Dude Abides, Dr Gearhead, statback, gabybee, Gutsycal, mareish, straydog, NeedUChelp


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer